×

Found 260 Documents (Results 1–100)

Sufficient conditions for the modularity of the lattice generated by elements with properties of modular type. (English. Russian original) Zbl 1338.06007

Sib. Math. J. 56, No. 4, 631-636 (2015); translation from Sib. Mat. Zh. 56, No. 4, 798-804 (2015).
PDFBibTeX XMLCite
Full Text: DOI

Positive operators without invariant sublattices. (English) Zbl 1115.47035

Weber, Martin R. (ed.) et al., Proceedings of the conference “Positivity IV—Theory and Applications”, Dresden, Germany, July 25–29, 2005. Dresden, TU Dresden, Institut für Analysis (ISBN 3-86005-512-7/pbk). 73-77 (2006).
MSC:  47B65 47A15
PDFBibTeX XMLCite

Disjoint systems and complementable subspaces of permutation-invariant spaces. (English. Russian original) Zbl 0974.46034

Dokl. Math. 57, No. 1, 58-60 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 358, No. 3, 312-314 (1998).
MSC:  46E30 46B42
PDFBibTeX XMLCite

Finitely generated vector sublattices. (English) Zbl 0929.46008

Abramovich, Yuri (ed.) et al., Functional analysis and economic theory. Based on the special session of the conference on nonlinear analysis and its applications in engineering and economics, Samos, Greece, July 1996, dedicated to Charalambos Aliprantis on the occasion of his 50th birthday. Berlin: Springer. 79-95 (1998).
MSC:  46A40
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software